# SDR AALA20110706TUL01

- Difficulty date: July 6, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 65,520 hours, 34,396 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Angle
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR TRAPAZOID FITTING UPPER ATTACH ANGLE CORRODED AROUND FASTENERS.  REPLACED UPPER ATTACH ANGLE PER AARD 51-10-00-5.
